# SDR CA001129006

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,023 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN17522A
- Condition: Sheared
- Location: Mlg
- Part time: 6,545 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING GEAR DOWN, A LOUD SOUND WAS HEARD AND THE NLG GREEN LIGHT WAS OFF. THE PLANE LANDED SAFELY. WHEN INSPECTED, WE FOUND THAT THE ACTUATOR/DOWN LOCK BOLT WAS SHEARED. BOLT WAS REPLACED, NUMEROUS RETRACTIONS WERE MADE AND AIRCRAFT WAS PUT BACK IN SERVICE.
